# SDR 2007UALA03686

- Difficulty date: September 12, 2007
- Submitted: September 15, 2007
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Engine: Pwa PW4052
- System (JASC): 2565 · Escape Slide
- Part: Hose
- Part number: 6572097
- Condition: Damaged
- Location: Evac Slide
- Component: Evac Slide
- Component part number: 101655305
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOSE WAS FOUND DAMAGED DURING HOSE TEST.  10-5-07   HOSE WAS LEAKING THRU OUTSIDE SURFACE WITHOUT VISIBLE EVIDENCE OF DAMAGE.  REPLACED HOSE.  SLIDE AND AIRCRAFT OK FOR SERVICE.
